# SDR PCAA0401155

- Difficulty date: January 15, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N831EX
- Make and model: Dhav DHC8102
- Aircraft serial: 160
- Aircraft time: 32,959 hours, 36,894 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Deice System
- Part serial: 783667
- Condition: Arced
- Location: Nr 2 Propeller
- Part time: 25,181 hours, 27,496 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 3841 ON CLIMBOUT FROM SYRACUSE HAD TO RETURN TO FIELD DUE TO SPARKS BEING OBSERVED COMING FROM THE NR 2 PROP.  NO EMERGENCY DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 PROP BLADE ON THE RIGHT HAND SIDE TO BE AT FAULT.  BLADE WAS REMOVED AND REPLACED, OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
